# SDR AALA202101289015

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 14,192 hours, 5,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367666700200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN CENTER FLOOR PANLE 241JF POPPING AND POSSIBLY DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-32-12.
